# SDR 95ZZZW128

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, LT MAIN RED UNSAFE LIGHT ON, GREEN LIGHT OUT.  FOLLOWING MANUAL GEAR EXTENSION PROCEDURE, CRANK WOULD NOT MOVE.  APPLYING PRESSURE EXTINGUISHED LIGHT AND ILLUMINATED GREEN LIGHT.  MANUAL GEAR INDICATOR SHOWED GEAR DOWN.  COLD WEATHER SENSOR PROBLEM SUSPECTED.  PERFORMED GO AROUND, AND LANDED WITHOUT INCIDENT.  OPS CHECK INDICATING SYSTEM, IAW BOEING MM 32-61-21 PG 501 AND 502.  NO DEFECTS FOUND.
